# SDR DXTA200400233

- Difficulty date: January 28, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N392QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600429
- Aircraft time: 5,833 hours, 4,725 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relay
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH THE POWER BRAKE LOW PRESSURE AND ANTISKID INOP ANNUNCIATOR ILLUMINATED.  FOLLOWED ABNORMAL PROCEDURES CHECKLIST AND PLACED THE ANTISKID SWITCH IN THE OFF POSITION.  BRAKES FAILED NEAR THE END OF LANDING ROLLOUT, BRAKE PEDALS WENT TO THE FLOOR DURING EMERGENCY BRAKE APPLICATION.  GAINED ACCESS TO BRAKE ACCUMULATOR, POWER BRAKE VALVE & ANTISKID SERVO, HYDRAULIC BRAKE RESERVOIR, INSPECTED AREA AND NO HYDRAULIC FLUID LEAKING NOTED.  TROUBLESHOT BRAKE SYSTEM AND CHECKED CONNECTORS, ALL SECURED, CHECKED ANTISKID BITE INDICATOR, NO BITE SHOWING, REMOVED GROUND WIRES FROM GROUNDING STUBS, INSPECTED AND REINSTALLED.  REPLACED BRAKE RELAY, BLED SYSTEM IAW CESSNA 560 MM CHAPTER 32-40-00.
